Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Taking ecosprin av 75 and losing weight. Normal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
i am taking ecosprin av 75 and losing weight ?
Posted Sat, 6 Apr 2013 in Medicines and Side Effects
 
 
Answered by Dr. Pragnesh Vachharajani 32 minutes later
Hi XXXXXXX

Thanks for posting your query.

Ecosprin Av can not lead to any form of weight loss.

We may have to look for other causes of weight loss.

Are you having diabetes ? as you select the category as diabetes.

There could be many reason for weight loss like:
>Hormonal imbalance like thyroid disorder
>Diabetes,Uncontrolled
> Stress
>Poor eating habits etc.

please discuss this with your physician and try to fine out the cause.

Please write again if you have some more queries.

Wishing you good health.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Follow-up: Taking ecosprin av 75 and losing weight. Normal? 9 minutes later
yes i am having diabetes. and its uncontrolled
 
 
Answered by Dr. Pragnesh Vachharajani 17 minutes later
Hi,

Good to hear from you again.

Uncontrolled diabetes is the main reason for weight loss.

Please control you diabetes with:
1.Regular diet control
2.Exercise
3.Medicines


You are quite young and smooth control of diabetes is must.

Regards,

Dr.Pragnesh

Above answer was peer-reviewed by
 
Follow-up: Taking ecosprin av 75 and losing weight. Normal? 52 minutes later
please suggest me medicnes
 
 
Answered by Dr. Pragnesh Vachharajani 5 hours later
Hi,

For medicines you need to consult your physician,after due physical examination and necessary reports he only can advise medicines in better way.

It is not advisable to take medicines without proper examination and investigation.

Again,once medication are started you need to check your blood sugar on regular basis and adjust the medication dosages.

I hope this clarifies.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor